Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Parabolic equations and thermodynamics

Author: W. A. Day
Journal: Quart. Appl. Math. 50 (1992), 523-533
MSC: Primary 80A10; Secondary 35B10
DOI: https://doi.org/10.1090/qam/1178432
MathSciNet review: MR1178432
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Kestin (ed.), The second law of thermodynamics, Benchmark Papers on Energy/5, Dowden, Hutchinson, and Ross, Stroudsburg, Pa., 1976
  • [2] C. Truesdell, The Tragicomical History of Thermodynamics 1822-1854, Springer-Verlag, New York, 1980 MR 584982
  • [3] J. Serrin, Conceptual analysis of the classical second law of thermodynamics, Arch. Rational Mech. Anal. 70, 355-371 (1979) MR 574162
  • [4] W. A. Day, Global mean value theorems in thermodynamics, Arch. Rational Mech. Anal. 70, 181-188 (1979) MR 546635
  • [5] -, A commentary on thermodynamics, Springer Tracts in Natural Philosophy, vol. 32, Springer-Verlag, New York, 1988 MR 918561
  • [6] G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, 2nd ed., Cambridge University Press, Cambridge, 1952 MR 0046395

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 80A10, 35B10

Retrieve articles in all journals with MSC: 80A10, 35B10

Additional Information

DOI: https://doi.org/10.1090/qam/1178432
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society